# SDR ASOA201708171853

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 34,026 hours, 24,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC67034166
- Condition: Damaged
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 POST RBL 7.5 INBD NLG BAY HAS TWO ELONGATED FASTNER HOLES.   COMPLIED WITH ECTC REO 670-53-11-1309.
